# SDR DALA2015111807058

- Difficulty date: November 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 105,593 hours, 15,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 720, BETWEEN STRINGERS 1 LT AND 1 RT HAS A NR 40 HOLE THAT NEEDS TO BE PLUGGED. INSTALLED RIVET IAW SRM 53-00-07.
